# SDR HALA2017031500063

- Difficulty date: March 15, 2017
- Submitted: March 17, 2017
- Operation: Air carrier
- Aircraft: N383HA
- Make and model: Airbus A330-243
- Aircraft serial: 1217
- Aircraft time: 27,762 hours, 4,369 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 25-33
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK -Y2462 CORRODED BETWEEN FRAMES 25 - 33.  CORROSION REMOVED IAW SRM 51-74-00, REV 92. 3. FOUND OUT OF LIMITS.  SEAT TRACK REPLACED IAW SRM 51-72-11, REV 92.
